Solution of Differential Equation using Fractional Hartley Transform

Print
IJCA Proceedings on International Conference on Benchmarks in Engineering Science and Technology 2012
© 2012 by IJCA Journal
ICBEST - Number 4
Year of Publication: 2012
Authors:
P. K. Sontakke
A. S. Gudadhe

P K Sontakke and A S Gudadhe. Article: Solution of Differential Equation using Fractional Hartley Transform. IJCA Proceedings on International Conference on Benchmarks in Engineering Science and Technology 2012 ICBEST(4):38-40, October 2012. Full text available. BibTeX

@article{key:article,
	author = {P. K. Sontakke and A. S. Gudadhe},
	title = {Article: Solution of Differential Equation using Fractional Hartley Transform},
	journal = {IJCA Proceedings on International Conference on Benchmarks in Engineering Science and Technology 2012},
	year = {2012},
	volume = {ICBEST},
	number = {4},
	pages = {38-40},
	month = {October},
	note = {Full text available}
}

Abstract

This paper is concerned with the definition of generalized fractional Hartley transform. Fractional Hartley transform is extended to the distribution of compact support by using the kernel method and Fractional Hartley transform is used to solve some differential equations.

References

  • Bhosale B. N. and Chaudhary M. S., “Fractional Fourier transform of Distribution of compact support” Bull. Cal. Math Soc., 94 (5), P 349-358, 2002.
  • Namias, V., “The fractional order Fourier transform and its application to quantum mechanics”, J. Inst. Math Appl, Vol 25, P. 241-265, 1980.
  • Ozaktas H. M., Zulevsky Z. and Kutay M. A., “The Fractional Fourier Transform With Applications In Optics and Signal Process”, John Wiley and Sons Chichester, 2001
  • Pei Soo-Chang, Chien-ChengTseng, Min-Hung Yeh, Ding Jiam-Jium, “A New Definition of continuous fractional Hartley Transform”, IEEE, P.1485-1488, 1998.
  • Pei Soo-Chanrg, Ding Jiam-Jium, “Fractional, cosine since and Hartley transform”, IEEE, Vol. 50, No. 7, July 2002.
  • Sontakke P. K., Gudadhe A. S.: “ Generalized fractional Hartley transform” Vidarbha Journal of science, Vol. II, No.1, 2007.
  • Sontakke P. K., Gudadhe A. S, “Analyticity And Operation Transform On Generalized Fractional Hartley Transform”, Int. Journal of Math. Analysis, Hikari Ltd.Bulgaria Vol. 2, No. 20, P.977-986, 2008.
  • Zayed A. I.: “Hand book of generalized function and functional Analysis”. Publishers CRC press 1996